# SDR DALA2018021500905

- Difficulty date: February 14, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 49,654 hours, 34,163 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Skate Angle
- Condition: Cracked
- Location: Bs 1189
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON THE FORWARD CANTED FRAME BS 1189,  AT THE LEFT SKATE ANGLE.  REPAIRED IAW ER/A 565522-14, REV ORG.
